# SDR CALA2013110792723

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 45,446 hours, 18,940 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rivet
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE RIVETS MISSING ENG 2 TAIL CONE LOWER VERTICAL SUPPORT UPPER FLARED SHEET METAL 2 ON LT, 1 ON RT.  RIVETS MISSING AT 6 O’CLOCK POSITION LOWER STRUT FAIRING WILL REQUIRE RECHECK.
